# SDR RAIA00308207

- Difficulty date: August 3, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 16,724 hours, 16,817 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC125123B
- Part serial: 6078
- Condition: Inoperative
- Location: Right
- Part time: 15,849 hours, 15,857 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT INVERTER FAIL INDICATION. MAINTENANCE REMOVED AND REPLACED THE RIGHT STATIC INVERTER.
